Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 147, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2024, 2:59 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2024, 2:59 PM MDT (20:59 UTC)
- Expired
- Jul 3, 2024, 3:30 PM MDT
- In force
- 31 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 87 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786
WUUS55 KPUB 032059
SVRPUB
COC055-071-101-032130-
/O.NEW.KPUB.SV.W.0147.240703T2059Z-240703T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
259 PM MDT Wed Jul 3 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Huerfano County in southeastern Colorado...
Northwestern Las Animas County in southeastern Colorado...
South central Pueblo County in southeastern Colorado...
* Until 330 PM MDT.
* At 259 PM MDT, a severe thunderstorm was located 11 miles north of
Walsenburg, or 33 miles south of Pueblo, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northeastern Huerfano, northwestern Las Animas and south central
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3774 10486 3783 10489 3794 10450 3772 10444
TIME...MOT...LOC 2059Z 259DEG 28KT 3779 10479
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe1 follow-up statement
994
WWUS55 KPUB 032111
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
311 PM MDT Wed Jul 3 2024
COC055-071-101-032130-
/O.CON.KPUB.SV.W.0147.000000T0000Z-240703T2130Z/
Huerfano CO-Las Animas CO-Pueblo CO-
311 PM MDT Wed Jul 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN HUERFANO...NORTHWESTERN LAS ANIMAS AND SOUTH CENTRAL
PUEBLO COUNTIES...
At 310 PM MDT, a severe thunderstorm was located 13 miles northeast
of Walsenburg, or 31 miles south of Pueblo, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Huerfano, northwestern Las Animas and south central
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3774 10480 3784 10485 3794 10450 3772 10444
TIME...MOT...LOC 2110Z 259DEG 28KT 3781 10468
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:32 PM MDT, 27 minutes earlier. Its key messages:
- Strong/Severe storms likely today over eastern plains.
- Spotty critical fire weather over portions of the high country tomorrow
- Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region.
Area forecast discussion, Jul 3, 2:32 PM MDT, 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 232 PM MDT Wed Jul 3 2024 .KEY MESSAGES... - Strong/Severe storms likely today over eastern plains. - Spotty critical fire weather over portions of the high country tomorrow - Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region. && .SHORT TERM /THROUGH THURSDAY/... Issued at 229 PM MDT Wed Jul 3 2024 Currently... Showers and storms were noted over parts of the fcst area at 2 pm, with nearly all of the activity south of US50. Storms in the San Luis valley were on the strong side, with winds gusting to around 55 mph at KALS. Moisture over the plains has held in through early afternoon as dwpts were still well into the 50s to mid 60s across the plains, while on the other side of the mtns dwpts have decreased into the 20s and 30s. Rest of today into mid evening... Based on the moisture on the plains, winds aloft being rather robust, effective shear values in the 30 to 50 knt range and CAPE values of 1500 to 2500 Js, we are likely going to see some strong to severe storms develop over the plains in the immediate future. Although all of the plains could see storms, strongest storms will likely be east of the interstate, where damaging gusts and large hail will be possible. Cant rule out a tornado today although no well defined incipient boundaries were noted in the data. Looking at the soundings, there is some rather fat CAPE over the plains, so rather large hail will be possible. Hodographs dont look overly favorable early on for well organized rotating storms, but that is fcst to change as the lower level winds pick up late this afternoon and evening. In a nutshell, we should see some strong/svr storms over the plains later this afternoon. The activity over the plains will likely move out of the region by early to mid evening. Later tonight... Drier air moves in the wake of the convective activity and we will clear out. Towards midnight, a rather strong cold front will push south over the Palmer and we will see gusty northerly winds push down the plains. This will bring in (relatively) cooler weather for the 4th of July. 4th of July... A rather impressive Holiday is in store for SE CO given that it is the 4th of July and we will likely not see any temps over the plains reaching 90 degrees! Additionally, it is likely going to be quite dry over the area, so a very nice holiday is in store for the region. Regarding fire wx concerns, there will be some spotty conditions over parts of the interior, especially N San Luis Valley and Chaffee county. I do not plan any hilites at this time but will mention spotty conditions in the FWF product. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 229 PM MDT Wed Jul 3 2024 Friday and Saturday.. Post-frontal temperatures on Friday will be nice and cool, with highs in the upper 70s and low to mid 80s across our plains and mountain valleys. Relative humidity values begin to increase across the plains, though some dry air remains in place over the high country. Winds are weaker on Friday, but will strengthen on Saturday. This will mean a downtick in critical fire weather conditions for Friday, but more widespread chances for critical fire weather through portions of the high country and the San Luis Valley on Saturday. We are warmer on Saturday as well, with highs reaching back into the low 90s on the plains, and low 80s for mountain valleys with breezy westerly winds over the mountains. Afternoon and evening showers and thunderstorms and thunderstorms will be possible both days as well, with some stronger storms possible depending on the setup both days. Sunday Onwards.. As the high over California drifts more inland towards the Great Basin for the first half of next week, our temperatures look to remain near and just below normal for most locations. Models bring a cold front across the area sometime late Saturday into early Sunday, which will also help to keep temperatures cooler for a couple of days. This will mean highs topping out in the 80s on the plains for Sunday and Monday, and in the low 90s for Monday and Tuesday. Daily chances for afternoon showers and thunderstorms look to persist across the forecast area through this period, with a slight downturn in coverage expected by the Tuesday through Wednesday timeframe. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1107 AM MDT Wed Jul 3 2024 isolated showers/-tsra possible this mid afternoon then no significant weather. Overall expect VFR through the 24 hour period except for the possibility of brief MVFR in any heavier showers. Breezy southerly wind at KCOS and KPUB this afternoon with winds shifting to a more westerly component late this afternoon/early evening. For KCOS, a wind shift with increasing NW winds expected shortly after midnight tonight. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH LONG TERM...EHR AVIATION...HODANISH
Hazardous weather outlook, Jul 3, 11:39 AM MDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1139 AM MDT Wed Jul 3 2024 COZ058>089-093>099-041745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1139 AM MDT Wed Jul 3 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are likely across all of the plains this afternoon. The best chance for stronger storms will be east of a line from Peyton to Fowler to Trinidad, with the overall best threat of severe storms east of a line from La Junta to Springfield. Wind gusts to 70 mph, hail up to ping pong balls and an isolated short lived tornado will be possible. The thunderstorm activity should move out of the state by mid evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered showers and thunderstorms are expected each afternoon. The main hazards from storms will be gusty outflow winds, lightning, and hail. Storms that produce heavy rainfall could lead to flash flooding concerns over burn scars and other vulnerable areas. Thursday will have less of a chance for thunderstorm activity, with the main concern being high fire danger due to dry surface conditions and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 3, 1:13 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
113 PM MDT Wed Jul 3 2024
COZ069-070-031945-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
113 PM MDT Wed Jul 3 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN ALAMOSA...EAST CENTRAL
RIO GRANDE AND SOUTHEASTERN SAGUACHE COUNTIES THROUGH 145 PM MDT...
At 113 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Center to 6 miles west of
Mosca to near Monte Vista. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Alamosa, San Luis Valley Airport, Monte Vista, Center, Hooper,
Alamosa East, and Mosca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3776 10579 3753 10562 3739 10586 3751 10620
3767 10618 3784 10620
TIME...MOT...LOC 1913Z 290DEG 31KT 3776 10610 3764 10600 3753 10611
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jul 3, 1:57 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
157 PM MDT Wed Jul 3 2024
COZ069>074-078>080-087-032030-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Wet Mountains between 6300 and 10000Ft CO-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
157 PM MDT Wed Jul 3 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ALAMOSA...
NORTHWESTERN HUERFANO...SOUTHEASTERN CUSTER...SOUTHEASTERN SAGUACHE
AND NORTHEASTERN COSTILLA COUNTIES THROUGH 230 PM MDT...
At 157 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles northeast of Great
Sand Dunes to 8 miles west of Red Wing to 6 miles northwest of
Blanca. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Blanca, Farisita, Great Sand Dunes, La Veta Pass, San Luis Lake,
Gardner, Red Wing, Blanca Peak, Spring Burn Scar south of Highway 160
in Costilla county, Spring Burn Scar north of Highway 160, and
northwestern Spring Burn Scar south of Highway 160 in Huerfano
county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3799 10511 3774 10506 3743 10522 3746 10575
3770 10576 3786 10567
TIME...MOT...LOC 1957Z 262DEG 32KT 3786 10548 3770 10545 3750 10561
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 3, 2:30 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Wed Jul 3 2024
COZ093-032100-
La Junta Vicinity/Otero County CO-
230 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO COUNTY
THROUGH 300 PM MDT...
At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Delhi, or 27 miles southwest of La Junta, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Otero
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3769 10399 3773 10400 3783 10372 3767 10367
TIME...MOT...LOC 2030Z 261DEG 20KT 3772 10393
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jul 3, 2:42 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
242 PM MDT Wed Jul 3 2024
COZ079-087-032115-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
242 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HUERFANO COUNTY THROUGH
315 PM MDT...
At 242 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farisita, or 39 miles southwest of Pueblo, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Farisita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3771 10507 3780 10507 3785 10472 3769 10470
TIME...MOT...LOC 2042Z 266DEG 24KT 3776 10496
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jul 3, 2:54 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
254 PM MDT Wed Jul 3 2024
COZ088-094-032130-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
254 PM MDT Wed Jul 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 330 PM MDT...
At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Branson, or 21 miles north of Des Moines, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 10409 3706 10407 3722 10373 3702 10362
3700 10386
TIME...MOT...LOC 2054Z 249DEG 21KT 3707 10390
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 2, 7:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 2, 7:47 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jul 2, 7:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jul 2, 8:03 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jul 2, 8:16 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jul 2, 8:33 PM MDT | Special Weather Statement | PUB | Custer | 42 min |
| Jul 2, 8:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 2, 9:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jul 2, 10:01 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 2, 11:22 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Jul 2, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 23 min |
| Jul 3, 12:13 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 3, 12:24 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 36 min |
| Jul 3, 12:52 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 23 min |
| Jul 3, 1:13 AM MDT | Severe Thunderstorm Warning | PUB | Bent | 32 min |
| Jul 3, 1:27 AM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jul 3, 1:43 AM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 3, 3:07 AM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jul 3, 3:49 AM MDT | Special Weather Statement | PUB | Crowley | 41 min |
| Jul 3, 3:58 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 47 min |
| Jul 3, 4:36 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 54 min |
| Jul 3, 5:37 AM MDT | River Flood Warning | PUB | Otero | 6 hr |
| Jul 3, 1:13 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 3, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla, Huerfano, Rio Grande, Saguache | 29 min |
| Jul 3, 1:57 PM MDT | Special Weather Statement | PUB | Alamosa | 33 min |
| Jul 3, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 3, 2:42 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 3, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 3, 3:02 PM MDT | Special Weather Statement | PUB | Rio Grande | 28 min |
| Jul 3, 3:06 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Jul 3, 3:22 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jul 3, 3:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 48 min |
| Jul 3, 3:30 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jul 3, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 45 min |
| Jul 3, 3:35 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jul 3, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 52 min |
| Jul 3, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 48 min |
| Jul 3, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Las Animas, Otero | 44 min |
| Jul 3, 5:09 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 3, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Kiowa, Las Animas, Otero | 51 min |
| Jul 3, 5:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 25 min |
| Jul 3, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 48 min |
| Jul 3, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| Jul 3, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.